欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  13 篇文章
     
     
 
Unique Measure for the Time-Periodic Navier-Stokes on the Sphere Navier-Stokes on the Sphere

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1809-1830
       
 
The Harmonic Approximation in Heavy-Ion Reaction Study

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1831-1841
       
 
Recent Advances in Global Optimization for Combinatorial Discrete Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1842-1856
       
 
New Modification of Fixed Point Iterative Method for Solving Nonlinear Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1857-1863
       
 
Chaos Synchronization in Lorenz System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1864-1872
       
 
Binary-Real Coded Genetic Algorithm Based <i>k</i>-Means Clustering for Unit Commitment Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1873-1890
       
 
On Elliptic Problem with Singular Cylindrical Potential, a Concave Term, and Critical Caffarelli-Kohn-Nirenberg Exponent

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1891-1901
       
 
Assessments of Some Simultaneous Equation Estimation Techniques with Normally and Uniformly Distributed Exogenous Variables

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1902-1912
       
 
The Regression Analysis between the Meteorological Synthetic Index Sequence and PM2.5 Concentration

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1913-1917
       
 
Location-Allocation in the Two Conditions of Candidate and Non-Candidate Places with Fuzzy Relations between Facilities Using Euclidean Square Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 11 Page: 1918-1925